# SDR DL764100216

- Difficulty date: January 27, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 33,320 hours, 9,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ISLE LIGHTS INOP 22AB TO 27AB.  INSP FOUND LOOSE CONNECTOR PLUG AT ROW 22A, RESECURED PLUG.  OPS CHECKS GOOD, OK FOR SVC.
